MathSciNet Relay Station
MathSciNet bibliographic data
MR2676969 76D05 (35Q35 76U05)
Kračmar, S.; Nečasová, Š. $L\sp q$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010), no. 3, 421–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement